MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4040C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 60mm diameter thoracic aortic aneurysm.It was reported that approximately three years later, the patient returned for follow up and a ct scan identified a type ia endoleak.The physician scheduled the patient for a proximal extension endograft to satisfy the neck growth and seal the endoleak.It was reported the patients¿ torturous anatomy in the descending thoracic aorta would not allow the extension to be advanced into the proper position for deployment.The effort was abandoned and femoral cut-downs repaired without patient injury.The issue has not been resolved.Per the physician, the cause of the event was due to the patients¿ torturous anatomy and disease pr ogression.Itwas reported disease progression contributed to a proximal neck dilation of the thoracic aorta beyond the dimensions of the graft.No additional clinical sequelae were reported and the patient will be monitored.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7840767
Report Number2953200-2018-01254
Device Sequence Number1565232
Product Code MIH
UDI-Device Identifier00643169346543
UDI-Public00643169346543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2016
Device Model NumberVAMF4040C200TU
Device Catalogue NumberVAMF4040C200TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight70